RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 2, Pages 48–58 (Mi mm925)  

This article is cited in 4 scientific papers (total in 4 papers)

Mesh domain decomposition in the finite-difference solution of Maxwell's equations

D. L. Golovashkinab, N. L. Kazanskiyab

a S. P. Korolyov Samara State Aerospace University
b Image Processing Systems Institute

Abstract: We discuss the mesh domain decomposition when studying diffraction by optical structures with subwavelength features using the finite-difference solution of Maxwell's equations. Special consideration to the case of decomposition onto non-overlapping sub-domains is given. Theoretically estimated figures of the algorithms' acceleration and the acceleration of computational procedures at various decomposition parameters are compared.

Full text: PDF file (609 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 14.06.2005
Revised: 20.04.2006

Citation: D. L. Golovashkin, N. L. Kazanskiy, “Mesh domain decomposition in the finite-difference solution of Maxwell's equations”, Matem. Mod., 19:2 (2007), 48–58

Citation in format AMSBIB
\Bibitem{GolKaz07}
\by D.~L.~Golovashkin, N.~L.~Kazanskiy
\paper Mesh domain decomposition in the finite-difference solution of Maxwell's equations
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 2
\pages 48--58
\mathnet{http://mi.mathnet.ru/mm925}
\zmath{https://zbmath.org/?q=an:1119.65418}


Linking options:
  • http://mi.mathnet.ru/eng/mm925
  • http://mi.mathnet.ru/eng/mm/v19/i2/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Savvina, D. L. Golovashkin, “Metodika formirovaniya padayuschei volny pri raznostnom reshenii volnovogo uravneniya”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 2, Modelirovanie i optimizatsiya dinamicheskikh sistem i sistem s raspredelennymi parametrami, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 155–157  mathnet
    2. Kazanskii N.L., “Issledovatelsko tekhnologicheskii tsentr difraktsionnoi optiki”, Izvestiya Samarskogo nauchnogo tsentra Rossiiskoi akademii nauk, 13:4-1 (2011), 54–62  elib
    3. Golovashkin D.L., Yablokova L.V., “Sovmestnoe raznostnoe reshenie uravnenii Dalambera i Maksvella. Odnomernyi sluchai”, Kompyuternaya optika, 36:4 (2012), 527–533  elib
    4. D. L. Golovashkin, E. Yu. Buldygin, L. V. Yablokova, “Sovmestnoe raznostnoe reshenie uravnenii Dalambera i Maksvella. Dvumernyi sluchai”, KO, 38:1 (2014), 20–27  mathnet
  • Number of views:
    This page:368
    Full text:145
    References:34
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019